# SDR REXA2013092901755

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N8794B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7794
- Aircraft time: 23,244 hours, 20,619 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A LIFE VEST BAG TORN.  R & R F/A'S LIFE VEST AMM 25-61-03.
